# SDR SWAA2024022751012

- Difficulty date: February 10, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 45,089 hours, 27,632 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wg Pnl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/WING TRAILING EDGE PANEL 661AB O/B LOWER 'T' SUPPORT STRUCTURE HAS A CRACK AT FWD EDGE MKD 107-011<[01] RECEIVED NEW PART PO#2043476] REMOVED AND REPLACED FITTING[T SUPPORT] AT R/WING T/E PANEL 661AB O/B SRM 51-40-02-0G-0;[02] VERIFIED STEP 1
